# SDR USAASB98173

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 221 - AIRCRAFT DEPARTED PHL WITH THE RIGHT AIR CONDITIONING PACK ON MEL.  AFTER TAKEOFF, CREW COULD NOT GET THE LEFT PACK TO PRESSURIZE AIRCRAFT.  DECISION WAS MADE TO RETURN TO FIELD AT PHL.  FLT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT OUTFLOW VALVE NOT DRIVING THE FORWARD OUTFLOW VALVE CLOSED.  REMOVED AND REPLACED THE AFT OUTFLOW VALVE ASSY PER MM.  OPERATED OUTFLOW VALVE IN MANUAL AC AND DC AND IN STANDBY PRESSURIZATION. OPERATIONAL CHECK NORMAL PER MM 21-31-11.  RAN ENGINES AT IDLE AND PRESSURIZED AIRCRAFT UP TO 3.5 PSI, ALTERNATING LEFT AND RIGHT PACKS.  BOTH PACKS OPERATE AND CHECK GOOD.  (M)
